# SDR FDEA2018112103320

- Difficulty date: November 20, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 80,099 hours, 16,447 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0155503
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - INBOARD FLAP OUTBOARD HINGE (WING SIDE) PIVOT HOLE SURFACE FOUND   CORROSIONS. CORROSIONS AT LEFT WING - INBOARD FLAP OUTBOARD HINGE (WING SIDE) PIVOT HOLE   SURFACE REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-44-07. REPAIR   EVALUATED AND FOUND PIVOT BORE SURFACE REMAINING THICKNESS: 0.443" (I/B) BEYOND   REWORK LIMIT AS PER EA #: 1-5750-63187 E PART 3 STEP 1.E FIGURE 2 TITLE: WINGS - FLIGHT   SURFACES - LH WING - INBD FLAP - OUTBD FWD HINGE (WING SIDE) REPAIR - PSE 57.55.01.1   INSPECTION - ALTERNATE METHOD. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO   WRI: 57101164 FOR WORK DETAILS.
